# SDR TRBA2006077

- Difficulty date: October 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Condition: Surges
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT 5,000 MSL, NR 2 ENGINE EXPERIENCED LARGE POWER SURGES.  RT TQ WAS BETWEEN 50-102.5 PERCENT ON DIGITAL INDICATOR.  POWER WAS REDUCED BELOW THE `NOTCH` AND ENGINE STABILIZED AND RAN NORMAL WITH NO FURTHER PROBLEMS.  SWAP EEC`S FROM LT TO RT ENGINE FOR TROUBLESHOOT PURPOSE AS PER JIC 72-01-00.  REPLACED NR 2 MFC AS PER 31-48-81, OPS CHECK ON GROUND OK.  (M)
